Integral equations of the first kind with singular kernels that
Doklady Akademii Nauk, Tome 301 (1988) no. 6, pp. 1289-1294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_301_6_a0,
author = {A. V. Bitsadze},
title = {Integral equations of the first kind with singular kernels that},
journal = {Doklady Akademii Nauk},
pages = {1289--1294},
year = {1988},
volume = {301},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_301_6_a0/}
}
A. V. Bitsadze. Integral equations of the first kind with singular kernels that. Doklady Akademii Nauk, Tome 301 (1988) no. 6, pp. 1289-1294. http://geodesic.mathdoc.fr/item/DAN_1988_301_6_a0/